MAUDE Adverse Event Report: MAQUET SAS MAQUET POWERLED II; LAMP, SURGICAL

MAQUET SAS MAQUET POWERLED II; LAMP, SURGICAL
Model Number ARDPWT229063A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 9th september, 2024 getinge became aware of an issue with one of surgical lights - powerled ii.It was stated the locking ring from spring arm had come loose and slid out and connector came apart.We decided to report the issue in abundance of caution as loose locking ring could lead to detachment of spring arm and as a result of that, could lead to serious injury.
 
Additional Manufacturer Narrative
Event site name: (b)(6).Additional information will be provided following the conclusion of the investigation.
 
Additional Manufacturer Narrative
The initial reporter was hospital technician.Getinge became aware of an issue with one of surgical lights - powerled ii.It was stated the locking ring from spring arm had come loose and slid out and connector came apart.We decided to report the issue in abundance of caution as loose locking ring could lead to detachment of spring arm and as a result of that, could lead to serious injury.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.It is unknown if claimed device was or was not being used for patient treatment or diagnosis when the event took place.The mechanical coupling between the spring arm and the main arm has failed because the circlip (or snap ring) was not fully seated in its groove.The root cause is an incorrect fitting during installation or spring arm replacement for maintenance.All the procedure and reminders about the correct fitting of this circlip are detailed in all installation manuals lights where it is involved.This mounting is a critical operation and must be performed according to the rules.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.
 
Event or Problem Description
Manufacturer's reference number (b)(4).

Brand Name
MAQUET POWERLED II
Common Device Name
LAMP, SURGICAL
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key20278075
Report Number9710055-2024-0000522
Device Sequence Number12633663
Product Code FTD
UDI-Device Identifier03700712411404
UDI-Public(01)03700712411404
Combination Product (Y/N)N
Initial Reporter CountrySW
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberARDPWT229063A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2024
Supplement Date Received by Manufacturer05/05/2025
Initial Report FDA Received Date09/23/2024
Supplement Report FDA Received Date05/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/14/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown